MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS RESURFACING HEAD; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS RESURFACING HEAD; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM. 43MM HEIGHT 16MM TIHA
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"gross loosening of glenoid with migration into axillary recess.Loosening of humeral head component with notching of the medial proximal humerus just below the implant.(b)(6).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Additional Manufacturer Narrative

Brand Name
AEQUALIS RESURFACING HEAD
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7884672
Report Number3000931034-2018-00129
Device Sequence Number11228054
Product Code KWS
UDI-Device Identifier03700386926945
UDI-Public03700386926945
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2012
Device Model NumberDIAM. 43MM HEIGHT 16MM TIHA
Device Catalogue NumberDWD804
Device Lot Number7115AF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
08/20/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date11/13/2018
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight95